Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 145, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 5, 2011, 5:50 AM CDT for Morgan County, Sangamon County, Illinois. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2011, 5:50 AM CDT (10:50 UTC)
- Expired
- Jun 5, 2011, 6:45 AM CDT
- In force
- 55 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Morgan County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 92 km from the middle of the area, began a volume at 10:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 5:00 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2793 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1719 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
943
WUUS53 KILX 051050
SVRILX
ILC137-167-051145-
/O.NEW.KILX.SV.W.0145.110605T1050Z-110605T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
550 AM CDT SUN JUN 5 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHWESTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 645 AM CDT.
* AT 545 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
JACKSONVILLE...AND MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...LITERBERRY...WOODSON...MURRAYVILLE...ALEXANDER...
FRANKLIN...NEW BERLIN...WAVERLY...LOAMI...LYNNVILLE...JACKSONVILLE
MUNICIPAL AIRPORT...SOUTH JACKSONVILLE...SINCLAIR...PRENTICE...LAKE
JACKSONVILLE...NORTONVILLE...LOWDER AND THAYER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 3988 9034 3987 9031 3987 9001 3953 8973
3952 9008 3953 9029 3963 9030 3964 9033
3966 9034 3967 9037 3975 9037 3976 9043
TIME...MOT...LOC 1049Z 307DEG 25KT 3978 9031
WIND...HAIL 60MPH 1.00IN
$$
SMITH3 follow-up statements
180
WWUS53 KILX 051105
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
605 AM CDT SUN JUN 5 2011
ILC137-167-051145-
/O.CON.KILX.SV.W.0145.000000T0000Z-110605T1145Z/
MORGAN IL-SANGAMON IL-
605 AM CDT SUN JUN 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SANGAMON AND MORGAN COUNTIES UNTIL 645 AM CDT...
AT 603 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
JACKSONVILLE...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
WOODSON...MURRAYVILLE...ALEXANDER...FRANKLIN...NEW BERLIN...
WAVERLY...LOAMI...SOUTH JACKSONVILLE...SINCLAIR...PRENTICE...LAKE
JACKSONVILLE...NORTONVILLE...LOWDER AND THAYER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3988 9034 3987 9031 3987 9001 3953 8973
3952 9008 3953 9029 3963 9030 3964 9033
3966 9034 3967 9037 3975 9037 3976 9043
TIME...MOT...LOC 1105Z 307DEG 25KT 3976 9020
WIND...HAIL 70MPH 1.00IN
$$
SMITH581
WWUS53 KILX 051126
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
626 AM CDT SUN JUN 5 2011
ILC137-167-051145-
/O.CON.KILX.SV.W.0145.000000T0000Z-110605T1145Z/
MORGAN IL-SANGAMON IL-
626 AM CDT SUN JUN 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SANGAMON AND EASTERN MORGAN COUNTIES UNTIL 645 AM CDT...
AT 622 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FRANKLIN...OR 12 MILES SOUTHEAST OF JACKSONVILLE...MOVING SOUTHEAST
AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
WAVERLY...LOWDER AND THAYER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3958 9023 3962 9023 3967 9022 3972 9024
3977 9022 3980 9017 3983 8998 3953 8973
3952 9008 3953 9020
TIME...MOT...LOC 1126Z 307DEG 25KT 3963 9001
WIND...HAIL 60MPH 1.00IN
$$
SMITH379
WWUS53 KILX 051144
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
644 AM CDT SUN JUN 5 2011
ILC137-167-051154-
/O.EXP.KILX.SV.W.0145.000000T0000Z-110605T1145Z/
MORGAN IL-SANGAMON IL-
644 AM CDT SUN JUN 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SANGAMON AND
EASTERN MORGAN COUNTIES WILL EXPIRE AT 645 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT.
LAT...LON 3958 9023 3962 9023 3967 9022 3972 9024
3977 9022 3980 9017 3983 8998 3953 8973
3952 9008 3953 9020
TIME...MOT...LOC 1144Z 307DEG 25KT 3955 8988
$$
BARKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:18 AM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jun 5, 2:18 AM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 218 AM CDT SUN JUN 5 2011 .DISCUSSION... ISSUED 215 AM CDT SUN JUN 5 2011 EARLIER THUNDERSTORM ACTIVITY HAS MOVED WELL EAST OF THE STATE. HAVE HAD A BIT OF CLEARING OVER THE AREA...WHICH HAS LED TO SOME PATCHY DENSE FOG BEING REPORTED NEAR GALESBURG. THE HIGH- RESOLUTION MODELS THE LAST 24 HOURS HAVE BEEN HINTING AT SOME SORT OF MCS DEVELOPMENT OVER MISSOURI AND IOWA AROUND THE CURRENT TIME...AS THE LOW LEVEL JET OVER THAT AREA INCREASES TO AROUND 30-40 KNOTS. INDEED...SOME SHOWERS AND STORMS HAVE BEEN FIRING FROM SOUTHEAST IOWA INTO CENTRAL MISSOURI THE LAST HOUR OR TWO. THE PRIMARY FORECAST ISSUE INVOLVES CONVECTIVE DEVELOPMENT THROUGH MONDAY...WITH THE PERSISTENT HEAT AND HUMIDITY ALSO PLAYING A LARGE ROLE. SHORT TERM...TODAY THROUGH TUESDAY... EXACT PLACEMENT OF SYNOPTIC BOUNDARY HAS BEEN COMPLICATED BY THE OUTFLOWS FROM THE EARLIER THUNDERSTORMS...BUT APPEARS TO BE RE- ESTABLISHING ITSELF ROUGHLY FROM DANVILLE TO JUST SOUTH OF PITTSFIELD...THEN EXTENDING WESTWARD TO NEAR KANSAS CITY. CONVECTION TO OUR WEST SHOULD CONTINUE TO INCREASE THE NEXT FEW HOURS...BUT TAKE MORE OF A SOUTHEAST CURVE AS THE UPPER RIDGE AXIS SHIFTS TO THE WEST. WILL GO WITH BROAD 30-40 PERCENT RAIN CHANCES TODAY. SEVERE WEATHER THREAT WILL BE COMPLICATED DUE TO THE BOUNDARIES AND UNEVEN DESTABLIZATION...BUT WOULD MOST LIKELY BE ACROSS THE SOUTHWEST HALF OF THE CWA. 00Z MODELS INDICATING MOST LIKELY MCS DEVELOPMENT TONIGHT SHOULD BE TO OUR NORTH. WITH THE UNCERTAINTY FROM THE AFTERNOON CONVECTION...WILL LINGER SLIGHT CHANCE POPS ACROSS THE CWA INTO THIS EVENING...AND CONFINE THEM ALONG AND NORTH OF I-74 OVERNIGHT. WITH UPPER RIDGING DRIFTING BACK OVERHEAD...STORM TRACK WILL BE TO OUR NORTH AND THUS DRY CONDITIONS ARE LIKELY MONDAY INTO TUESDAY. TEMPERATURE-WISE...HIGHS TODAY WILL BE A GOOD DEAL LOWER THAN SATURDAY...BUT STILL IN THE MID TO UPPER 80S. HIGHS IN THE LOWER 90S LIKELY AGAIN ON MONDAY. MID 90S SHOULD BE WIDESPREAD OVER THE CWA ON TUESDAY...WITH HEAT INDEX VALUES AROUND 100 DEGREES. LONG TERM...WEDNESDAY THROUGH SUNDAY... UPPER RIDGING TO BECOME MORE AMPLIFIED ALONG THE EAST COAST BEGINNING ON WEDNESDAY. LONGER RANGE MODELS CONTINUE TO SUPPORT A TREND FOR THURSDAY/FRIDAY SIMILAR TO WHAT IS CURRENTLY HAPPENING...WITH THE RIDGE FLATTENING AND A COLD FRONT BECOMING STATIONARY ON TOP OF IT. GFS/ECMWF/CANADIAN MODELS ARE IN GOOD AGREEMENT IN THE ARRIVAL OF THE FRONT IN OUR AREA ON THURSDAY. THE CANADIAN IS MORE AGGRESSIVE IN PUSHING IT ALL THE WAY THROUGH BY FRIDAY MORNING...WHILE THE OTHER MODELS LINGER IT IN OUR AREA INTO THE FIRST PART OF THE WEEKEND. THE EXISTING CHANCE POPS THURSDAY THROUGH FRIDAY STILL APPEAR REASONABLE...AND POPS FRIDAY NIGHT/SATURDAY MAY NEED TO BE BOOSTED IN LATER FORECAST PACKAGES. GEELHART && .AVIATION... ISSUED 1124 PM CDT SAT JUN 4 2011...FOR THE 06Z TAFS RAIN AND STORMS HAVE PRIMARILY ENDED AROUND THE TAF SITES. WILL KEEP A DRY FORECAST UNTIL DURING THE DAY TOMORROW. WILL KEEP THE CHANCE FOR MORNING CONVECTION IN SPI...CLOSEST TO WHERE A COMPLEX MAY PASS FROM MISSOURI INTO ILLINOIS. OTHERWISE...THE NEXT CHANCE OF STORMS ACROSS THE AREA WILL MOST LIKELY BE SUNDAY AFTERNOON INTO THE EVENING...AS THE COLD FRONT AND OUTFLOW BOUNDARIES BECOME ACTIVE WITH STORMS ONCE AGAIN. SEVERE STORMS WILL BE POSSIBLE...WITH LARGE HAIL AND DAMAGING WINDS IN THE LATE AFTERNOON/EVENING. WINDS WILL BE LIGHT WEST-NORTHWEST OR CALM OVERNIGHT...SETTING THE STAGE FOR SOME LIGHT FOG TO DEVELOP IN AREAS THAT RECEIVED RAIN ON THIS EVENING. MOST FOG SHOULD BE MVFR...BUT CAN NOT RULE OUT SOME IFR LATE TONIGHT TOWARD SUNRISE. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 5, 5:34 AM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 534 AM CDT SUN JUN 5 2011 ILZ027>031-036-037-061100- FULTON-KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD- 534 AM CDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE SCATTERED ACROSS THE AREA TODAY. SOME OF THE STORMS MAY BECOME SEVERE...PRIMARILY SOUTH OF I-74...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT INDEX VALUES AROUND 100 DEGREES. SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM WEDNESDAY NIGHT THROUGH FRIDAY. FLOODING ON THE ILLINOIS RIVER WILL DIMINISH AT HENRY ON WEDNESDAY...BUT WILL LINGER DOWNSTREAM AT PEORIA THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS MORNING...AND MAY ALSO BE NEEDED THIS AFTERNOON. ILZ040-041-047>050-061100- CASS-MASON-MENARD-MORGAN-SCHUYLER-SCOTT- 534 AM CDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS MORNING... THEN BECOME MORE SCATTERED THIS AFTERNOON. SOME OF THE STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT INDEX VALUES AROUND 100 DEGREES. SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH FRIDAY. FLOODING ON THE ILLINOIS RIVER WILL CONTINUE THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS MORNING...AND IS POSSIBLE THIS AFTERNOON AS WELL. ILZ042-051>057-061-061100- CHRISTIAN-COLES-DOUGLAS-EDGAR-LOGAN-MACON-MOULTRIE-SANGAMON- SHELBY- 534 AM CDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA TODAY. SOME OF THE STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT INDEX VALUES AROUND 100 DEGREES. SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS MORNING WEST OF I-55... AND IS POSSIBLE IN AREAS EAST OF I-55. ACTIVATION THIS AFTERNOON IS ALSO POSSIBLE. ILZ038-043>046-061100- CHAMPAIGN-DE WITT-MCLEAN-PIATT-VERMILION- 534 AM CDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA TODAY. WHILE A FEW OF THE STORMS MAY PRODUCE GUSTY WINDS AND HAIL...THE MORE SIGNIFICANT SEVERE WEATHER THREAT WILL BE FURTHER SOUTHWEST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT INDEX VALUES AROUND 100 DEGREES. SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-061100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 534 AM CDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA TODAY. SOME OF THE STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT INDEX VALUES AROUND 100 DEGREES. SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH FRIDAY. FLOODING ALONG THE WABASH RIVER WILL SUBSIDE DURING THE SECOND HALF OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS MORNING INTO THE AFTERNOON. GEELHART
In the hours before
Special weather statement, Jun 5, 3:56 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
356 AM CDT SUN JUN 5 2011
ILZ040-051000-
SCHUYLER-
356 AM CDT SUN JUN 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR SCHUYLER COUNTY UNTIL 500 AM
CDT...
AT 354 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 18 MILES NORTHWEST OF AUGUSTA...OR 30 MILES WEST
OF MACOMB...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BROOKLYN...
LITTLETON...
RUSHVILLE...
CAMDEN...
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4028 9046 4018 9046 4017 9032 4008 9044
4005 9044 3998 9053 4004 9068 4007 9068
4008 9071 4010 9071 4010 9088 4011 9091
4028 9091
TIME...MOT...LOC 0856Z 288DEG 20KT 4037 9123
SMITHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:43 PM CDT | Areal Flood Advisory | ILX | Logan, Mason, Menard | 3 hr |
| Jun 4, 7:51 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Piatt, Sangamon and 1 more | 54 min |
| Jun 4, 8:33 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 57 min |
| Jun 5, 3:56 AM CDT | Special Weather Statement | ILX | Schuyler | 64 min |
| Jun 5, 4:52 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Schuyler | 53 min |
| Jun 5, 5:05 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 55 min |
| Jun 5, 6:50 AM CDT | Special Weather Statement | ILX | Christian | 55 min |
| Jun 5, 7:17 AM CDT | Special Weather Statement | ILX | Schuyler | 58 min |
| Jun 5, 7:29 AM CDT | Special Weather Statement | ILX | Knox | 61 min |
| Jun 5, 7:34 AM CDT | Flash Flood Warning | ILX | Cass, Morgan, Schuyler, Scott | 5 hr |
| Jun 5, 7:38 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Effingham, Shelby | 67 min |
| Jun 5, 8:15 AM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Woodford | 42 min |
| Jun 5, 8:25 AM CDT | Areal Flood Advisory | ILX | Christian, Effingham, Jasper, Shelby | 6 hr |
| Jun 5, 8:36 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 39 min |
| Jun 5, 8:52 AM CDT | Special Weather Statement | ILX | McLean | 53 min |
| Jun 5, 10:25 AM CDT | Areal Flood Advisory | ILX | Champaign, Douglas, Edgar, Vermilion | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.